# SDR ASOA2015061113091

- Difficulty date: May 29, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,768 hours, 18,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT FLOORBEAM CRACKED AT LBL 12.  REPAIRED IAW ECTC REO 670-53-11-896 AND RERO 670-53-11-896, REV.
